# SDR QXEA200300789

- Difficulty date: June 26, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A CIRCULAR GOUGE EXISTS IN THE INBOARD CENTER DIAGONAL STRUT. REPAIRED IAW HORIZON AIR EA 6-54-263.
